Alert archive / Arkansas / Flash Flood Warnings in 2012
Flash Flood Warning 14, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jun 12, 2012, 2:56 AM CDT for 5 counties in Arkansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2012, 2:56 AM CDT (07:56 UTC)
- Expired
- Jun 12, 2012, 7:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Montgomery County, AR, Pike County, AR, Polk County, AR, Scott County, AR, Yell County, AR
The radar
The Western Arkansas radar (KSRX), 91 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 7.9 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2755 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1712 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
346
WGUS54 KLZK 120756
FFWLZK
ARC097-109-113-127-149-121200-
/O.NEW.KLZK.FF.W.0014.120612T0756Z-120612T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
256 AM CDT TUE JUN 12 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME NORTHWESTERN PIKE COUNTY IN SOUTHWEST ARKANSAS...
MONTGOMERY COUNTY IN WESTERN ARKANSAS...
POLK COUNTY IN WESTERN ARKANSAS...
SCOTT COUNTY IN WESTERN ARKANSAS...
SOUTHWESTERN YELL COUNTY IN CENTRAL ARKANSAS...
* UNTIL 700 AM CDT
* AT 253 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL OVER PARTS OF
POLK AND SCOTT COUNTIES...WITH THE STRONGEST 4 MILES NORTHWEST OF
QUEEN WILHELMINA SP...OR 15 MILES NORTHWEST OF MENA. DOPPLER
RADAR INDICATES 1 TO 3 INCHES OF RAIN HAVE FALLEN OVER PARTS OF
THE POLK...SCOTT AND GARLAND COUNTIES IN THE PAST 3 HOURS WITH
ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR.
WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING
PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.
ADDITIONAL RAIN OF 1 TO 2 INCHES MAY FALL OVER THE AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WALDRON... MENA... WICKES...
VANDERVOORT... QUEEN WILHELMINA SP...
POLK CNTY FAIRGNDS... OPAL... OLIVER...
ODEN... MUDDY CREEK WMA... MOUNTAIN FORK...
MORGAN SPRINGS... MIMOSA... MCCAULEY...
MAULDIN... LITTLE MISSOURI FALLS REC AREA...
LAKE WILHELMINA... LAKE MENA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!
&&
LAT...LON 3493 9445 3493 9365 3467 9340 3464 9341
3455 9373 3436 9374 3431 9394 3435 9395
3435 9424 3423 9424 3419 9446
$$
/59What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 12:45 AM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jun 12, 12:45 AM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1245 AM CDT TUE JUN 12 2012 .AVIATION... A COLD FRONT WILL GRADUALLY SAG SOUTHEAST THROUGH AR MONDAY NIGHT AND DEVELOP SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY OVER CENTRAL AND SOUTHERN AR. TAF SITES WILL HAVE CONVECTION AT THEM WITH OVERALL VFR CEILINGS...WHILE MVFR WITH STORMS. ISOLATED STRONG TO SEVERE STORMS POSSIBLE. STORMS WILL CONTINUE AT TAF SITES THROUGH TUESDAY MORNING UNTIL THE FRONT SAGS THROUGH THEM. PATCHY FOG WILL ALSO BE NOTED OVERNIGHT INTO TUESDAY MORNING...ESPECIALLY WHERE RAIN FELL TODAY. PATCHY IFR WILL BE POSSIBLE...ESPECIALLY AT KHRO...DUE TO EARLIER RAINS. WEATHER CONDITIONS WILL IMPROVE AFTER THE FRONT PUSHES THROUGH. WINDS SOUTH 5 TO 10 KNOTS SOUTH OF THE FRONT...WHILE NW TO NE 5 TO 10 KNOTS BEHIND THE FRONT. (59) && .PREV DISCUSSION... /ISSUED 1228 AM CDT TUE JUN 12 2012/ .UPDATE... ZONES UPDATED FOR SEVERE THUNDERSTORM WATCH 378 IN SOUTHWEST ARKANSAS. && .PREV DISCUSSION... /ISSUED 819 PM CDT MON JUN 11 2012/ UPDATE... QUICK UPDATE TO ZONES SENT OUT. ALL WATCHES IN OUR AREA HAVE EXPIRED OR HAVE BEEN CANCELLED. ADJUSTED TEMPERATURES...CLOUD COVER AND POPS. MCS IS TRYING TO MOVE OUT OF SOUTHEAST ARKANSAS BUT THERE IS SOME DEVELOPMENT TO THE WEST. ALSO...SOME SHOWERS ARE NOW DEVELOPING ALONG THE COLD FRONT THAT IS JUST GETTING INTO NORTHWEST ARKANSAS. HIGHEST POPS OVERNIGHT SHOULD BE CENTRAL AND SOUTH. PREV DISCUSSION... /ISSUED 251 PM CDT MON JUN 11 2012/ SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT CONTINUING TO MONITOR LINE OF CONVECTION...MOVING SOUTH INTO CENTRAL ARKANSAS. RECENT OBSERVATIONAL TRENDS INDICATES THE COLD POOL ASSOCIATED WITH THIS ACTIVITY IS STARTING TO OUTRUN THE CONVECTION. EXPECT THE CONVECTION TO CONTINUE SOUTHWARD FOR SEVERAL HOURS...AS IT ENCOUNTERS SUBSTANTIAL INSTABILITY.../3000+ SFC BASED CAPE VALUES/...BEFORE WEAKENING. FRONTAL BOUNDARY...RESPONSIBLE FOR PROMOTING THE INITIAL CONVECTIVE INITIATION...WILL CONTINUE TO APPROACH OVERNIGHT. DEPENDING ON THE DEGREE OF CONVECTIVE OVERTURNING...THIS FEATURE SHOULD BE ABLE TO PROMOTE ADDITIONAL SCATTERED CONVECTION ACROSS THE CWA...ESPECIALLY AFTER 12Z TUE...ACROSS CENTRAL AND SOUTHERN SECTIONS. LONG TERM...FRIDAY THROUGH MONDAY THE EXTENDED PERIOD WILL FEATURE A RIDGE OF HIGH PRESSURE OVER MUCH OF THE CENTRAL UNITED STATES. UNDER THE RIDGE...TEMPERATURES WILL BE CLOSE TO NORMAL OR A LITTLE ABOVE NORMAL. ANY THUNDERSTORMS WILL BE ISOLATED...AND RESTRICTED TO THE HEAT OF THE AFTERNOON/EARLY EVENING. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 12, 12:00 AM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1200 AM CDT TUE JUN 12 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-121000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1200 AM CDT TUE JUN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG THE COLD FRONT AS IT SAGS SOUTH OVERNIGHT. THE COLD FRONT IS ENTERING NORTHWEST ARKANSAS BUT WILL CONTINUE TO MOVE SOUTHEAST. THEREFORE...CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH OVERNIGHT...WITH A SLIGHT RISK OF STRONG TO SEVERE STORMS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS OF ANY SEVERE STORMS MONDAY NIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ON TUESDAY THE FRONT WILL SLOWLY SAG SOUTHEAST AND REACH THE ARKANSAS AND LOUISIANA STATE LINE LATER IN THE DAY. AHEAD OF THE FRONT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP. AGAIN A SLIGHT RISK OF STRONG TO SEVERE STORMS WILL BE POSSIBLE ALONG AND AHEAD OF THE FRONT. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. INDICATIONS ARE THE FRONT MAY STALL OVER THE FAR SOUTHERN PART OF ARKANSAS ON WEDNESDAY...THEN DRIFT A BIT NORTH ON THURSDAY BEFORE LIFTING WELL NORTH ON FRIDAY AS A WARM FRONT. THIS SCENARIO WOULD KEEP SOME CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST MUCH OF THE WEEK. THE STRONG TO SEVERE STORM THREAT WILL BE LOW AND ONLY ISOLATED THROUGH THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THROUGH AT LEAST EARLY EVENING. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 55/59
In the hours before
Special weather statement, Jun 11, 11:47 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1147 PM CDT MON JUN 11 2012 ARZ063-064-068-069-120530- BRADLEY AR-CLEVELAND AR-DREW AR-LINCOLN AR- 1147 PM CDT MON JUN 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN... NORTHWESTERN DREW...SOUTHEASTERN CLEVELAND AND NORTHEASTERN BRADLEY COUNTIES UNTIL 1230 AM CDT... AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN AREA OF STRONG THUNDERSTORMS...OVER SOUTHERN CLEVELAND AND SOUTH LINCOLN...WITH THE STRONGEST NEAR HEBRON...OR 9 MILES SOUTH OF RISON...MOVING SOUTHEAST AT 20 MPH. SMALL HAIL FROM PEA TO DIME SIZE IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... MONTICELLO... WILMAR... WEEKS... WARRENTON... PLANTERSVILLE... MT ELBA... LAKE MONTICELLO... HERBINE... HEBRON... CRANE LAKE... BRANDON... TYRO... RYE... ROCK SPRINGS... RELFS BLUFF... ORLANDO... NEW EDINBURG... MONTONGO... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3387 9161 3353 9165 3365 9225 3387 9229 TIME...MOT...LOC 0446Z 299DEG 9KT 3381 9221 /59
Special weather statement, Jun 11, 11:58 PM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1158 PM CDT MON JUN 11 2012
ARZ040-120530-
POLK AR-
1158 PM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN POLK COUNTY UNTIL 1230
AM CDT...
AT 1155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR PLEASANT HILL...OR 12 MILES SOUTHWEST OF
MENA...MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WICKES... VANDERVOORT... MCCAULEY...
HATFIELD... HARTLEY... GRANNIS...
SHADY... HATTON... COVE...
BOGG SPRINGS... WOLF PEN GAP... WHISKEY PEAK...
WEST VALLEY... WEST HANNA MTN... SMOKE ROCK MTN...
PLEASANT HILL... OLD COVE... LONE VALLEY...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3450 9447 3456 9446 3448 9407 3435 9415
3434 9425 3420 9424 3419 9425 3419 9426
3436 9447 3449 9447
TIME...MOT...LOC 0458Z 299DEG 12KT 3446 9439
62Special weather statement, Jun 12, 12:16 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1216 AM CDT TUE JUN 12 2012
ARZ066-067-120545-
CALHOUN AR-OUACHITA AR-
1216 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OUACHITA AND WESTERN
CALHOUN COUNTIES UNTIL 1245 AM CDT...
AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 2 MILES EAST OF SPRING HILL...OR 9 MILES
SOUTHWEST OF CAMDEN...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
CAMDEN... STEPHENS... PACE CITY...
MILLERS BLUFF... LOUANN...
HIGHLAND INDSTRL PK... CULLENDALE...
WARNER... TROY... STANDARD UMPSTEAD...
OGEMAW... LOCUST BAYOU... KIRKLAND...
JOYCE CITY... HARMONY GROVE... FRENCHPORT...
ELLIOTT... EAST CAMDEN...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3338 9273 3338 9277 3337 9279 3337 9286
3337 9309 3339 9313 3361 9312 3370 9255
3335 9253 3337 9257 3335 9261 3335 9268
TIME...MOT...LOC 0517Z 267DEG 26KT 3351 9294
62Special weather statement, Jun 12, 12:33 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1233 AM CDT TUE JUN 12 2012
ARZ042-043-054-055-120620-
GARLAND AR-GRANT AR-HOT SPRING AR-SALINE AR-
1233 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SALINE...EXTREME
NORTHEASTERN HOT SPRING...NORTHERN GRANT AND EASTERN GARLAND COUNTIES
UNTIL 115 AM CDT...
AT 1231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WHITTINGTON TO
NEAR KENTUCKY TO NEAR BENTON TO 5 MILES SOUTHEAST OF DETONTI...AND
MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
BRYANT... BENTON... TULL...
LONSDALE... LAKE LAGO... LAKE CORONADO...
LAKE BALBOA... HURRICANE LAKE... HOT SPGS VILLAGE...
HASKELL... CANE CREEK... WOODLAND HILLS...
VIMY RIDGE... SHAW... SARDIS...
OWENSVILLE... NANCE... ICO...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 106 AND 124.
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3471 9303 3469 9262 3455 9228 3437 9230
3447 9271 3448 9297
TIME...MOT...LOC 0533Z 303DEG 13KT 3460 9288 3461 9267
3458 9258 3445 9244
62Special weather statement, Jun 12, 1:08 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 108 AM CDT TUE JUN 12 2012 ARZ041-042-054-120640- GARLAND AR-HOT SPRING AR-MONTGOMERY AR- 108 AM CDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONTGOMERY...WESTERN HOT SPRING AND SOUTHWESTERN GARLAND COUNTIES UNTIL 145 AM CDT... AT 107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PEAK...OR 9 MILES SOUTH OF LAKE OUACHITA... MOVING SOUTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... MEYERS... GAP CREEK REC AREA... SUNSHINE... SILVER... ROYAL... POINT CEDAR... PEARCY... CRYSTAL SPRINGS... CADDO GAP... BONNERDALE... TWIN CREEK REC AREA... TOMPKINS BEND REC AREA... STRAWN MTN... SHARP TOP MTN... REYNOLDS LAKE... PEAK... OMA... OLD BONNERDALE... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3456 9320 3431 9326 3440 9363 3459 9356 TIME...MOT...LOC 0608Z 298DEG 9KT 3447 9340 62
Special weather statement, Jun 12, 1:23 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
123 AM CDT TUE JUN 12 2012
ARZ042-043-054-055-120655-
GARLAND AR-GRANT AR-HOT SPRING AR-SALINE AR-
123 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SALINE...NORTHEASTERN
HOT SPRING...NORTHERN GRANT AND EASTERN GARLAND COUNTIES UNTIL 200 AM
CDT...
AT 121 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LENA TO 4 MILES
EAST OF LONSDALE...AND MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
BENTON... TULL... TRASKWOOD...
LONSDALE... LAKE BALBOA... HASKELL...
CANE CREEK... WOODLAND HILLS... SHAW...
OWENSVILLE... NANCE... ICO...
GRAPE... GLEN ROSE... CROWS...
BELFAST... BAUXITE... WHITTINGTON...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 102 AND 121.
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3441 9222 3438 9271 3448 9287 3465 9293
3461 9253
TIME...MOT...LOC 0623Z 297DEG 11KT 3454 9257 3455 9273
62The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:39 PM CDT | Special Weather Statement | LZK | Cleveland | 46 min |
| Jun 11, 7:48 PM CDT | Special Weather Statement | LZK | Drew | 42 min |
| Jun 11, 9:28 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski | 22 min |
| Jun 11, 9:52 PM CDT | Special Weather Statement | LZK | Pulaski | 43 min |
| Jun 11, 10:46 PM CDT | Special Weather Statement | LZK | Pulaski | 44 min |
| Jun 11, 11:08 PM CDT | Severe Thunderstorm Warning | LZK | Pulaski, Saline | 37 min |
| Jun 11, 11:33 PM CDT | Special Weather Statement | LZK | Polk | 32 min |
| Jun 11, 11:45 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Pulaski, Saline | 45 min |
| Jun 11, 11:47 PM CDT | Special Weather Statement | LZK | Drew | 43 min |
| Jun 11, 11:58 PM CDT | Special Weather Statement | LZK | Polk | 32 min |
| Jun 12, 12:16 AM CDT | Special Weather Statement | LZK | Ouachita | 29 min |
| Jun 12, 12:22 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 38 min |
| Jun 12, 12:33 AM CDT | Special Weather Statement | LZK | Saline | 47 min |
| Jun 12, 12:57 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 20 min |
| Jun 12, 1:08 AM CDT | Special Weather Statement | LZK | Montgomery | 32 min |
| Jun 12, 1:23 AM CDT | Special Weather Statement | LZK | Saline | 32 min |
| Jun 12, 1:31 AM CDT | Flash Flood Warning | LZK | Garland, Hot Spring, Montgomery | 3 hr |
| Jun 12, 1:44 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery | 46 min |
| Jun 12, 2:22 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 38 min |
| Jun 12, 2:54 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 41 min |
| Jun 12, 3:23 AM CDT | Special Weather Statement | LZK | Grant | 32 min |
| Jun 12, 3:27 AM CDT | Special Weather Statement | LZK | Scott | 28 min |
| Jun 12, 3:36 AM CDT | Special Weather Statement | LZK | Ouachita | 44 min |
| Jun 12, 3:48 AM CDT | Areal Flood Advisory | LZK | Garland, Grant, Hot Spring | 2 hr |
| Jun 12, 4:12 AM CDT | Special Weather Statement | LZK | Logan, Yell | 43 min |
| Jun 12, 4:24 AM CDT | Flash Flood Warning | LZK | Garland, Hot Spring, Montgomery | 2 hr |
| Jun 12, 4:32 AM CDT | Special Weather Statement | LZK | Clark | 43 min |
| Jun 12, 5:02 AM CDT | Special Weather Statement | LZK | Bradley, Desha, Drew | 58 min |
| Jun 12, 5:33 AM CDT | Flash Flood Warning | LZK | Arkansas, Monroe | 117 min |
| Jun 12, 6:27 AM CDT | Flash Flood Warning | LZK | Garland, Hot Spring, Montgomery | 63 min |
Nearby
Flash Flood Warnings in Arkansas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.